# SDR R61A201612120730

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 31,737 hours, 19,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE LUBED DOOR IAW AMM AND OPS CHECKED GOOD.
